RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 130, Number 6, Pages 1199–1202 (Mi dan39650)  

MATHEMATICS

On stationary sequences forming a basis

Yu. A. Rozanov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (382 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 19.10.1959

Citation: Yu. A. Rozanov, “On stationary sequences forming a basis”, Dokl. Akad. Nauk SSSR, 130:6 (1960), 1199–1202

Citation in format AMSBIB
\Bibitem{Roz60}
\by Yu.~A.~Rozanov
\paper On stationary sequences forming a basis
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 130
\issue 6
\pages 1199--1202
\mathnet{http://mi.mathnet.ru/dan39650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0126887}
\zmath{https://zbmath.org/?q=an:0218.60037}


Linking options:
  • http://mi.mathnet.ru/eng/dan39650
  • http://mi.mathnet.ru/eng/dan/v130/i6/p1199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021